Papers & preprints:

  1. Inverse problems on low-dimensional manifolds (with G. S. Alberti and M. Santacesaria). Preprint.

  2. Local regularity estimates for general discrete dynamic programming equations (with P. Blanc and M. Parviainen). To appear in J. Math. Pures Appl. Preprint.

  3. Hölder regularity for stochastic processes with bounded and measurable increments (with P. Blanc and M. Parviainen). Published online in Ann. Inst. H. Poincaré Anal. Non Linéaire.  Preprint.

  4. p-harmonic functions by way of intrinsic mean value properties (with J. G. Llorente). Published online in Adv. Calc. Var. Preprint.

  5. Asymptotic Hölder regularity for the ellipsoid process (with M. Parviainen). ESAIM Control Optim. Calc. Var. 26, Paper No. 112, 31 pp (2020). Preprint.

  6. Asymptotic Lipschitz regularity for tug-of-war games with varying probabilities (with H. Luiro, M. Parviainen and E. Ruosteenoja). Potential Anal. 53 (2), pp. 565–589 (2020). Preprint.

  7. On a class of singular measures satisfying a strong annular decay condition (with J. G. Llorente). Proc. Amer. Math. Soc. 147 (10), pp. 4409-4423 (2019). Preprint.

  8. A priori Hölder and Lipschitz regularity for generalized p-harmonious functions in metric measure spaces (with J. G. Llorente). Nonlinear Anal. 168, pp. 32–49 (2018). Preprint.

  9. Tug-of-war games with varying probabilities and the normalized p(x)-Laplacian (with J. Heino and M. Parviainen). Commun. Pure Appl. Anal. 16 (3), pp. 915–944 (2017). Preprint.

  10. On the asymptotic mean value property for planar p-harmonic functions (with J. G. Llorente). Proc. Amer. Math. Soc. 144 (9), pp. 3859–3868 (2016). Preprint.

  11. On the Dirichlet Problem for solutions of a restricted nonlinear mean value property (with J. G. Llorente). Differential Integral Equations 29 (1-2), pp. 151–166 (2016). Preprint.

Proceedings of Congresses:

  1. Asymptotic regularity for a random walk over ellipsoids. To appear in Current Trends in Analysis, its Applications and Computation. Proceedings of the 12th ISAAC Congress, Aveiro, Portugal, 2019. Trends in Mathematics. Springer (2022).

PhD Thesis:

Nonlinear Mean Value Properties related to the p-Laplacian. PhD thesis. Universitat Autònoma de Barcelona (2017).

Master Thesis:

Sucesiones en las topologías débiles de los espacios de Banach (in Spanish). Master thesis. Universidad de Murcia (2010).